# SDR DALA2017071705463

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 33,741 hours, 17,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK SIDEWALL EMERGENCY LIGHTS INOPERATIVE.  INSTALLED A NEW BATTERY IN THE POWER SUPPLY.  OPS CHECKED OK.
